Access count of this item: 163

Files in This Item:
File Description SizeFormat 
1470-1.pdf941.19 kBAdobe PDFView/Open
Title: STRONG STARLIKENESS AND STRONG CONVEXITY(Sakaguchi Functions in Univalent Function Theory and Its Applications)
Authors: KANAS, STANISLAWA
SUGAWA, TOSHIYUKI
Issue Date: Feb-2006
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1470
Start page: 1
End page: 10
URI: http://hdl.handle.net/2433/48101
Appears in Collections:1470 Sakaguchi Functions in Univalent Function Theory and Its Applications

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.